# SDR SWAA065121

- Difficulty date: December 30, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 60,485 hours, 47,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS1557081
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT BULB PER MM.
